# SDR QXEA2016100300640

- Difficulty date: September 20, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 FROM BS 612 TO 670 INBD RBL 10, FOUND TO BE CORRODED BEYOND LIMITS IAW SRM 53-20-49 FIG 201 SHEET 6 REPAIR 02.   REMOVED AND REPLACED THE SEAT TRACK IAW  SRM 51-42-05, 51-40-07,  51-40-05, 51-40-15, 51-41-05 AND 51-25-10.
